# SDR 2002F00964

- Difficulty date: October 14, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 3,816 hours, 1,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 717. DURING CRUISE STATUS MESSAGE R ENG FIRE LP 1 DISPLAYED. MAINTENANCE RERACKED AFOLTS CARDS PER FIM 26-11-00, FIG 103, SHEET 4, BLOCK 111. NO FURTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
